Alert archive / Alabama / Gale Warnings in 2024
Gale Warning 11, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Oct 15, 2024, 2:48 PM CDT. It took effect at Oct 16, 2024, 1:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2024, 2:48 PM CDT (19:48 UTC)
- In effect from
- Oct 16, 2024, 1:00 AM CDT
- Expired
- Oct 16, 2024, 1:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
729 WHUS74 KMOB 151948 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 248 PM CDT Tue Oct 15 2024 GMZ631-632-160400- /O.NEW.KMOB.GL.W.0011.241016T0600Z-241016T1500Z/ /O.EXT.KMOB.SC.Y.0047.241016T1500Z-241016T1800Z/ Southern Mobile Bay-Mississippi Sound- 248 PM CDT Tue Oct 15 2024 ...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 1 PM CDT WEDNESDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 kt with gusts around 35 kt. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt. Waves 1 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. For the Small Craft Advisory, from 10 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ650-655-670-675-160400- /O.NEW.KMOB.GL.W.0011.241016T0600Z-241016T1500Z/ /O.EXT.KMOB.SC.Y.0047.241016T1500Z-241017T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 248 PM CDT Tue Oct 15 2024 ...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM CDT THURSDAY... * WHAT...For the Gale Warning, northeast winds 25 to 30 kt with gusts up to 40 kt. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt. Seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. For the Small Craft Advisory, from 10 AM Wednesday to 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ633>636-160400- /O.EXA.KMOB.SC.Y.0047.241016T0600Z-241016T1800Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 248 PM CDT Tue Oct 15 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 1 AM to 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-160400- /O.CON.KMOB.SC.Y.0047.241016T0600Z-241016T1800Z/ Northern Mobile Bay- 248 PM CDT Tue Oct 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft expected. * WHERE...Northern Mobile Bay. * WHEN...From 1 AM to 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
387 WHUS74 KMOB 160229 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 929 PM CDT Tue Oct 15 2024 GMZ631-632-161100- /O.CON.KMOB.GL.W.0011.241016T0600Z-241016T1500Z/ /O.CON.KMOB.SC.Y.0047.241016T1500Z-241016T1800Z/ Southern Mobile Bay-Mississippi Sound- 929 PM CDT Tue Oct 15 2024 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 1 PM CDT WEDNESDAY... * WHAT...For the Gale Warning, northeast winds 20 to 25 kt with gusts around 35 kt and waves up to 3 ft expected. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. For the Small Craft Advisory, from 10 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ650-655-670-675-161100- /O.CON.KMOB.GL.W.0011.241016T0600Z-241016T1500Z/ /O.CON.KMOB.SC.Y.0047.241016T1500Z-241017T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 929 PM CDT Tue Oct 15 2024 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM CDT THURSDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. For the Small Craft Advisory, from 10 AM Wednesday to 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630-633>636-161100- /O.CON.KMOB.SC.Y.0047.241016T0600Z-241016T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 929 PM CDT Tue Oct 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 2 ft expected. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 1 AM to 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
424 WHUS74 KMOB 161107 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 607 AM CDT Wed Oct 16 2024 GMZ631-632-161800- /O.CON.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/ /O.CON.KMOB.SC.Y.0047.241016T1500Z-241016T1800Z/ Southern Mobile Bay-Mississippi Sound- 607 AM CDT Wed Oct 16 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... * WHAT...For the Gale Warning, northeast winds 20 to 25 kt with gusts around 35 kt and waves up to 3 ft expected. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. For the Small Craft Advisory, from 10 AM to 1 PM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ650-655-670-675-161915- /O.CON.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/ /O.CON.KMOB.SC.Y.0047.241016T1500Z-241017T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 607 AM CDT Wed Oct 16 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT THURSDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. For the Small Craft Advisory, from 10 AM Wednesday to 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630-633>636-161800- /O.CON.KMOB.SC.Y.0047.000000T0000Z-241016T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 607 AM CDT Wed Oct 16 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 2 ft expected. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 1 AM to 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
394 WHUS74 KMOB 161429 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 929 AM CDT Wed Oct 16 2024 GMZ670-675-162230- /O.EXT.KMOB.GL.W.0011.000000T0000Z-241016T1800Z/ /O.EXT.KMOB.SC.Y.0047.241016T1800Z-241017T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 929 AM CDT Wed Oct 16 2024 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM CDT THURSDAY... * WHAT...For the Gale Warning, northeast winds 25 to 30 kt with gusts up to 35 kt and seas 6 to 8 ft. For the Small Craft Advisory, northeast winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 1 PM CDT this afternoon. For the Small Craft Advisory, from 1 PM this afternoon to 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ631-632-161800- /O.CON.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/ /O.CON.KMOB.SC.Y.0047.241016T1500Z-241016T1800Z/ Southern Mobile Bay-Mississippi Sound- 929 AM CDT Wed Oct 16 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...For the Gale Warning, northeast winds 20 to 25 kt with gusts up to 34 kt and seas 1 to 3 ft. For the Small Craft Advisory, northeast winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, until 10 AM CDT this morning. For the Small Craft Advisory, until 1 PM CDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ650-655-162230- /O.CON.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/ /O.CON.KMOB.SC.Y.0047.241016T1500Z-241017T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 929 AM CDT Wed Oct 16 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * WHAT...For the Gale Warning, northeast winds around 25 kt with gusts up to 35 kt and seas 3 to 5 ft. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...For the Gale Warning, until 10 AM CDT this morning. For the Small Craft Advisory, until 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630-633>636-161800- /O.CON.KMOB.SC.Y.0047.000000T0000Z-241016T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 929 AM CDT Wed Oct 16 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 2 ft. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
236 WHUS74 KMOB 161505 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1005 AM CDT Wed Oct 16 2024 GMZ631-632-161800- /O.EXP.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/ /O.CON.KMOB.SC.Y.0047.000000T0000Z-241016T1800Z/ Southern Mobile Bay-Mississippi Sound- 1005 AM CDT Wed Oct 16 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 3 ft. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-162315- /O.EXP.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/ /O.CON.KMOB.SC.Y.0047.000000T0000Z-241017T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1005 AM CDT Wed Oct 16 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 10 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-162315- /O.CON.KMOB.GL.W.0011.000000T0000Z-241016T1800Z/ /O.CON.KMOB.SC.Y.0047.241016T1800Z-241017T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1005 AM CDT Wed Oct 16 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * WHAT...For the Gale Warning, northeast winds around 25 kt with gusts up to 35 kt and seas 6 to 8 ft. For the Small Craft Advisory, northeast winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 1 PM CDT this afternoon. For the Small Craft Advisory, until 10 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ GMZ630-633>636-161800- /O.CON.KMOB.SC.Y.0047.000000T0000Z-241016T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1005 AM CDT Wed Oct 16 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 2 ft. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Oct 15, 12:48 PM CDT, 2 hours earlier.
Area forecast discussion, Oct 15, 12:48 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Mobile AL
1248 PM CDT Tue Oct 15 2024
...New AVIATION...
.AVIATION...
(18Z TAFS)
Issued at 1248 PM CDT Tue Oct 15 2024
A band of MVFR ceilings across southern portions of the forecast
area, including near KMOB/KBFM/KJKA/KPNS should gradually lift to
VFR early this afternoon. Light winds will generally prevail this
afternoon into this evening. A cold front will quickly move
through the forecast area later this evening. Northerly winds will
increase to 10-15 knots with gusts over 20 knots over inland
locations and up to around 20 knots with a few gusts over 25 knots
possible near the coast between 03-06Z this evening following the
passage of the front. /21
&&
PREV DISCUSSION... /issued 423 AM CDT Tue Oct 15 2024/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Wednesday night)
Issued at 420 AM CDT Tue Oct 15 2024
A large upper level trough will amplify over the eastern states
through midweek. This will push the front currently located near
the coast well offshore by tonight. A surge of cool, dry air will
move into the area today into tonight as sfc high pressure builds
into the area. No precip is expected as the atmosphere remains
very dry. Highs today will generally be in the upper 70s and low
80s. Lows tonight will fall into the low to mid 40s inland to low
50s along the coast. Highs on Wednesday will be much cooler, in
the mid and upper 60s. Lows Wednesday night will be in the upper
30s and low 40s inland to mid and upper 40s along the coast. /13
SHORT THROUGH LONG TERMS...
(Thursday through Monday)
Issued at 420 AM CDT Tue Oct 15 2024
An upper level ridge shifts over the eastern Conus in the wake of an
exiting upper level shortwave trough, with an embedded weak upper
trough remaining over the Southeast. Another ridge building over the
Plains over the weekend shifts east to over the eastern Conus into
the coming week, maintaining upper level high pressure over the
Southeast and keeping high temperatures above seasonable norms.
Surface high pressure that has moved over the Ohio River Valley
continues to shift east through the weekend into the coming week,
with surface winds over the forecast area shifting between
northeasterly and easterly. A tight pressure gradient is maintained
over the Gulf of Mexico, with a series of surface troughs over the
southern Gulf help to maintain the tighter gradient. The airmass
over the forecast area and nearby remains dry, with a dry forecast
indicated. High temperatures in upper 60s to low 70s on Thursday
rise into the upper 70s to low 80s by Monday. Low temperatures
ranging from around 40 to near 50 Thursday night rise into the 50s
by Monday night.
The tighter pressure gradient over the Gulf combined with the
easterly direction at times will bring an increase in swell on area
beaches and an increase in the rip risk to moderate to strong
through the weekend.
/16
MARINE...
Issued at 420 AM CDT Tue Oct 15 2024
A strong offshore flow will develop tonight in the wake of a cold
front continuing through Wednesday night. A moderate to occasionally
strong easterly flow develops on Thursday and continues through the
end of the week as high pressure moves north of the area. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 50 68 44 71 47 74 51 79 / 0 0 0 0 0 0 0 0
Pensacola 53 69 49 70 51 74 56 78 / 0 0 0 0 0 0 0 0
Destin 55 70 50 72 52 75 58 79 / 0 0 0 0 0 0 0 0
Evergreen 44 67 38 70 40 74 46 77 / 0 0 0 0 0 0 0 0
Waynesboro 44 67 39 69 40 74 45 77 / 0 0 0 0 0 0 0 0
Camden 43 65 38 68 39 71 44 75 / 0 0 0 0 0 0 0 0
Crestview 47 69 39 71 41 74 48 78 / 0 0 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 1 AM to 1 PM CDT Wednesday for
GMZ630>632.
Small Craft Advisory from 1 AM Wednesday to 10 AM CDT Thursday
for GMZ650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 3:02 PM CDT | Red Flag Warning | MOB | Baldwin, Mobile | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.